# SDR AALA201808028003

- Difficulty date: July 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 26,545 hours, 10,606 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Part serial: A94646
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, TOTAL AIR TEMPERATURE PROBE HAD MULTIPLE SYSTEM FAILURES. EMERGENCY DECLARED, FLIGHT DIVERTED TO CUN, AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENTS. MAINTENANCE REPLACED TOTAL AIR TEMPERATURE PROBE PER AMM 34-21-06-400-801 AND PERFORMED SATISFACTORY SYSTEM TEST.  TH EAIRCRAFT WAS GROUNDED
